# SDR SWAA2018111326672

- Difficulty date: October 17, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 411A276011
- Condition: Deteriorated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT ESCAPE STRAP ASSEMBLY DETERIORATED.  R&R STRAP ASSEMBLY IAW AMM.
